| Catalog Number |
5500255000 |
| Medical Device Problem Codes |
Inability to Irrigate (1337); Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 2 events were reported for this quarter.Product return status, 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components), 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition, 2 devices: product disposition is not yet determined.Additional information, 2 devices were not labeled for single-use, 2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 2 events for the failures: inability to irrigate; overheating of device, 2 events had minor injury/illness/impairment.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99415 supplemental rationale corrected data: b5, h6, h11 2 previously reported events were included in this follow-up record.Product return status 1 device was received.1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: no device problem found / part/component/sub-assembly term not applicable 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 1 device: scrapped by stryker 1 device: product disposition is not yet determined.
Event or Problem Description
No change.